# SDR SWAA2022021495492

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 191FL FWD UPPER CUT-OUT CORNER IS BROKEN OFF . (MARKED) / REPAIRED FAIRING 191FL PNL FWD UPPER CUT-OUT CORNER PER SRM 51-70-05-2R-6 & LOCATED; DRILLED & COUNTERSUNK FASTENER HOLE PER DWG # 149A7103 & 51-40-05-0G-0
